# SDR 0104579858

- Difficulty date: November 19, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 61,075 hours, 62,076 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 976J2544
- Part serial: 03267
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

CREW NOTICED THE LEFT GENERATOR OFF ANNUNCIATOR DURING TAKEOFF ROLL.  ABORTED TAKEOFF AT APPROXIMATELY 120 KTS.  THE LEFT GENERATOR INDICATED NO VOLTAGE FREQUENCY AND NO LOAD.  MAINTENANCE INSPECTED THE LEFT GENERATOR SYSTEM AND FOUND NO FAULTS BUT REPLACED THE GENERATOR CONTROL PANEL AS A PRECAUTION.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
